# SDR SWAA2022080833828

- Difficulty date: July 25, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 33,013 hours, 15,031 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 241EF HAS MULTIPLE PULLED AND LOOSE COMPOSITE STRANDS ON THE UPPER SURFACE. / [01] DUE TO THE EXTENT OF DAMAGE; REPLACED FLOOR PANEL 241EF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-42A ITEM 105.;[02] PANEL REPLACED WITH NEW PER SRM 51-10-02-0G-0. VERIFIED MEASUREMENT FIELDS.
